# SDR DHL98805002

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 140-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT O/B  BETWEEN FS 140 TO STA 160  APPROX LONGERONS L-25L AND L-26L HAS A CRACK.  CUT OUT DAMAGED SECTION  BETWEEN FS 140 AND 160.  FABRICATED AND INSTALLED REPAIR DOUBLER  PER SRM 51-1-8.
